# SDR SWAA2020072329135

- Difficulty date: June 26, 2020
- Submitted: July 23, 2020
- Operation: Air carrier
- Aircraft: N927WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36889
- Aircraft time: 40,706 hours, 24,553 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 520-540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRINGER 23R BTW STA 520 TO STA 540 AND WL 168.5 AT FWD CARGO COMPARTMENT / REPAIRED STRINGER 23R BETWEEN BS 500D AND BS 540 WL 1685 AT FWD CARGO COMPARTMENT IAW SRM B737-700 53-00-03-2R-1 REPAIR 1 FIGURE 206 SHEET 1 AND 2
